# SDR HEEA0014810

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N513EH
- Make and model: Bell 206L-1
- Aircraft serial: 45421
- System (JASC): 6710 · Main Rotor Control
- Part: Support
- Part number: 206001330001
- Condition: Corroded
- Location: M/R Cyclic
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR CYCLIC HAS CORROSION DAMAGE BEYOND LIMITS.  SCRAPPED PART, REPLACED WITH SERVICEABLE PART.
